Testosterone ointment

Common Questions and Answers about Testosterone ointment

androgel

Avatar n tn Protopic RX, oral Amitriptilyn, Doxepin, Ketoconazole, estrogen ointment,testosterone ointment, estrogen oral. The only thing that helps is cold packs and pain medication. The last diagnosis was Vulvadynia, but as I read more about it, my pain is not in the Vulva Vestibule. It is all external on the liabial lips..Am I going to have to tolerate this burning the rest of my life? I am 83 yrs. old. The Drs. tell me there is a broad spectrum of ages.
Avatar f tn Topical antibiotics such as mupirocin or neomycin containing ointment are also useful.In case the symptoms persist then oral antibiotics may be needed.Pls consult a dermatologist in that case.Then sebaceous cysts have to be ruled out. Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
Avatar f tn Problem is i started getting patches of raised bumps , like pimples and they itch , never had this before now .. I read you should not use zovirax ointment on the inside vaginal are , what do I do , My Doctor evidently does not give directions well or is this not the case, iam scared been withmy husband 16yrs and never had any problems and all of a sudden I have raised bumps all over ... She gave me valtrex and I had a svere allergic reaction to it. Migrains , skin rash and sore throat.
Avatar f tn He came home with OptiVet drops, antibiotic eye ointment, atropine ophthalmic ointment, and Rimadyl. He has not had the atropine ointment in about 48 hours and his pupil is still very dilated. Is this normal?
Avatar n tn i have tried removing the sebum, cleaning the pore with peroxide and applying antibiotic ointment. but the pore remains enlarged and fills again even the next day. what should i do?
Avatar n tn Hello, Maybe the lumps that you are mentioning on the pubic part are folliculitis or cysts since it is hairy. Blocked sebaceous glands, swollen hair follicles and excessive testosterone production will cause such cysts. The other possibilities are molluscum contagiosum(multiple, small, dome-shaped papules, often with a central depression or plug) or genital warts(caused by HPV infection but less likely in your case).
Avatar f tn I have a sore on my tongue that's been there awhile. The ear nose & throat doctor said it is irritation & hard to heal. I'm taking Lysine tablets 500 mg 3xs daily. Just started .I have seen L-Lysine ointment by basic organics. People use it for core sores & ulcers on the inside of lip. Would it be safe to dab a small amount on my tongue to help battle this condition faster. It is painful & very frustrating.
Avatar f tn My dog has weepy eyes again & we have a tube of otocomb*otic ointment that I'm pretty sure we used last time. Does that sound right? I want to make sure they it'd the right tube.
Avatar m tn looking substance called keratin. Blocked sebaceous glands, swollen hair follicles and excessive testosterone production will cause such cysts. Generally no treatment is required but they become painful then it means they are infected, then surgical excision by traditional wide excision, minimal excision, and punch biopsy excision may be required. I hope it helps. Take care and please do keep us posted on how you are doing.
Avatar m tn Oh also I would like to say that i was on testosterone booster while this all started...testosterone booster can enlarge the prostate which can back up the urinary tract...causing urine to sit there and maybe lead to a UTI???? Could this be the case? because both times I have gotten these symptoms, I was on testosterone booster. Could be the culpret. Also since I have stopped masturbating, I feel as if Im backed up...when i get aroused i have a clear substance come out of my penis...
Avatar n tn Blocked sebaceous glands, swollen hair follicles and excessive testosterone production will cause such cysts. Generally no treatment is required but they become painful then it means they are infected, then surgical excision by traditional wide excision, minimal excision, and punch biopsy excision may be required. Hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional queries. Kind regards.
Avatar m tn jut to get confidence.Lignocine hydrochloride is available as a spray or ointment. Ointment is convenient for the beginner. If fail, sometimes you can masturbate her to reach orgasm. For this circulate finger around her clitoris or her Labia.This effort will show her that you can take care of he desire.This could be done in a friendly manner.
Avatar n tn one of the pills is Testosterone pills. He told him mom that he would no longer take these, but yet he is.
Avatar f tn My question is if ah continues to abuse pills and his tolerance continues to grow would he also have to keep going up in dose on whatever the dr prescribes for this? Do testosterone levels go down in connection with the amount and strenght of opiates used? IE, vicodin causes it to lower a bit so they just dont think about sex, percocets cause it to lower more to the point they have trouble getting aroused and then oxy's just wipe the T level and the sex drive out?
Avatar m tn Hi, How are you? Testosterone has been used for many decades for the treatment of testosterone deficient males.Today options for treatment include topical testosterone gels and creams, short and long acting injections of testosterone esters, application of testosterone through skin patches, subcutaneous testosterone implants, and oral testosterone capsules. The injection is given deep intra-muscular and is quite often painful.
Avatar m tn As of now, all my laboratory tests are within normal level except my testosterone. I’m on testosterone replacement therapy since August of 2009 but I’m afraid of the possible side effects like prostate problem. My question, is it possible if I decide to discontinue my testosterone replacement therapy? I really need your opinion.
Avatar m tn I am a soon to be 64 year old white male, 5'9" 275lbs and my testosterone level is 178.......???
Avatar m tn but turning down my wife or not being in the mood has gotten real old. I had my testosterone tested 2007 total was 297..my doctor did nothing. 2010 I have a New doctor now my test is total 453 free 11.6 My new primary doctor and I agree optimim total should be 800 free 18.0 Doc says my testicles have atrophied a bit. I have a PSA of 2.
Avatar n tn I was prescribed zovirax acyclovir ointment 5% for a subsequent o/b.On the pamphlet it says it is for initial o/b's in immunocompetent persons as myself.But the pharmacist says it is doesn't matter and that the ointment is better than the cream because it adheres better.Which one is better for subsequent genital herpes o/b......acyclovir cream or ointment?What is the difference between the cream and the ointment?Thanks.
Avatar n tn Topical antibiotics such as mupirocin or neomycin containing ointment are also useful. In case the symptoms persist then oral antibiotics may be needed.Pls consult a dermatologist in that case. I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
Avatar m tn Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful. In case the symptoms persist then oral antibiotics may be needed. Please consult a dermatologist in that case. If the symptoms persist, then it would be best to get it confirmed from a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.